MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient (pt) with an implantable neurostimulator (ins).Pt was being implanted with a new system.During the procedure impedances were tested.It was found that the 9 and 10 electrode were showing high impedances as well as a poor connection on the lead. rep also reports troubleshooting performed by the surgeon as: the lead was pulled and cleaned twice.The port of the battery was suctioned out in case fluid made its way into the battery port.When tested again it showed the same high impedance/poor connection. for safety of the patient (the lead was anchored into place and the top tissue closed) it was decided by the surgeon to move forward.In the post op area, another impedance test was performed and it showed the 1,2,8,9,10 electrodes showing high impedances.We were able to program the patient successfully and get full coverage of her painful areas in the lower legs.No symptoms were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50947515
Report Number3004209178-2026-16604
Device Sequence Number9499258
Product Code LGW
UDI-Device Identifier00763000984687
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale